MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-D
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user-reported issue was confirmed.A supplier corrective action request (scar (b)(4)) had been issued to address this issue.Root case was identified by the supplier that, during the bonding process of drip chamber to their components yielded an anomaly of "white fog".Operators did not identify this as a potential problem and proceeded to process entire lot with this anomaly.After the bonding process a leakage test performed and no leaks detected at that time.Mainly it is described as uneven adhesive coverage causing " white fog." corrective action and preventive action (capa#(b)(4)) was taken by the supplier ((b)(4)) to address this issue.(b)(4).
 
Event or Problem Description
The customer reported a leaking issue that the leakage came from the connection between the tubing and the drip chamber.No patient injury or harm was involved in this case.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6247651
Report Number3006575795-2016-00137
Device Sequence Number1057105
Product Code FPA
UDI-Device Identifier00814371020150
UDI-Public00814371020150
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2017
Device Model NumberB2-70071-D
Device Lot Number1404011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2015
Initial Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1